# SDR DHL2002746003

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT FIRE TEST.  REMOVED AND REPLACED APU OPERATING POWER UNIT, OP TEST OF FIRE TEST GOOD.
